On the exact completion of the homotopy category
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 39 (1998) no. 4, pp. 287-297.
@article{CTGDC_1998__39_4_287_0,
     author = {Gran, M. and Vitale, E. M.},
     title = {On the exact completion of the homotopy category},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {287--297},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {39},
     number = {4},
     year = {1998},
     zbl = {0918.18003},
     mrnumber = {1663343},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1998__39_4_287_0/}
}
TY  - JOUR
AU  - Gran, M.
AU  - Vitale, E. M.
TI  - On the exact completion of the homotopy category
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 1998
DA  - 1998///
SP  - 287
EP  - 297
VL  - 39
IS  - 4
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1998__39_4_287_0/
UR  - https://zbmath.org/?q=an%3A0918.18003
UR  - https://www.ams.org/mathscinet-getitem?mr=1663343
LA  - en
ID  - CTGDC_1998__39_4_287_0
ER  - 
%0 Journal Article
%A Gran, M.
%A Vitale, E. M.
%T On the exact completion of the homotopy category
%J Cahiers de Topologie et Géométrie Différentielle Catégoriques
%D 1998
%P 287-297
%V 39
%N 4
%I Dunod éditeur, publié avec le concours du CNRS
%G en
%F CTGDC_1998__39_4_287_0
Gran, M.; Vitale, E. M. On the exact completion of the homotopy category. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 39 (1998) no. 4, pp. 287-297. http://www.numdam.org/item/CTGDC_1998__39_4_287_0/

[1] L. Birkedal: The exact completion, preprint 1997.

[2] A. Carboni: Some free constructions in realizability and proof theory, J. Pure Appl. Algebra 103 (1995) 117-148. | MR | Zbl

[3] A. Carboni, S. Lack AND R.F.C. Walters: Introduction to extensive and distributive categories, J. Pure Appl. Algebra 84 (1993) 145-158. | MR | Zbl

[4] A. Carboni AND G. Rosolini: Some general constructions of models of the lambda-calculus, preprint 1997.

[5] A. Carboni AND E.M. Vitale: Regular and exact completions, J. Pure Appl. Algebra 125 (1998) 79-116. | MR | Zbl

[6] M. Grandis: Weak subobjects and the epi-monic completion of a category, preprint 1997. | MR | Zbl

[7] H. Hu AND W. Tholen: A note on free regular and exact completions and their infinitary generalizations, Theory and Applications of Categories 2 (1996) 113-132. | MR | Zbl

[8] M. Mather: Pull-backs in homotopy theory, Can. J. Math. 28 (1976) 225-263. | MR | Zbl

[9] J. Rosicky: Cartesian closed exact completions, preprint 1997. | MR | Zbl

[10] D.S. Scott: A new category? Domains, spaces and equivalence relations, preprint 1996.

[11] E.M. Vitale: Localizations of algebraic categories, J. Pure Appl. Algebra 108 (1996) 315-320. | MR | Zbl